Alert archive / Wyoming / Red Flag Warnings in 2014
Red Flag Warning 12, NWS Cheyenne, WY
NWS Cheyenne, WY issued this red flag warning at Sep 2, 2014, 6:55 PM MDT. It took effect at Sep 3, 2014, 12:00 PM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 2, 2014, 6:55 PM MDT (00:55 UTC)
- In effect from
- Sep 3, 2014, 12:00 PM MDT
- Expired
- Sep 3, 2014, 7:00 PM MDT
- In force
- 7 hr
- Issued by
- NWS Cheyenne, WY
The text
As transmitted, in the capitals the NWS used until 2016.
431 WWUS85 KCYS 030055 RFWCYS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 655 PM MDT TUE SEP 2 2014 ...CRITICAL FIRE WEATHER CONDITIONS AGAIN FOR PORTIONS OF SOUTHEAST WYOMING ON WEDNESDAY... .CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED ONCE AGAIN ON WEDNESDAY AFTERNOON ACROSS MOST OF SOUTHEAST WYOMING OUTSIDE OF THE MOUNTAINS. AN ELEVATED FIRE WEATHER THREAT WILL EXIST IN THE WESTERN NEBRASKA PANHANDLE. WYZ301-302-304-309-030900- /O.CAN.KCYS.FW.W.0011.000000T0000Z-140903T0100Z/ /O.UPG.KCYS.FW.A.0008.140903T1800Z-140904T0100Z/ /O.NEW.KCYS.FW.W.0012.140903T1800Z-140904T0100Z/ NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL GRASSLAND-NORTH LARAMIE RANGE/MEDICINE BOW NF-SOUTHWEST CARBON- SOUTH LARAMIE RANGE/MEDICINE BOW NF- 655 PM MDT TUE SEP 2 2014 ...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM MDT WEDNESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 301...302... 304 AND 309... ...RED FLAG WARNING IS CANCELLED FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 301...302...304 AND 309... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM NOON TO 7 PM MDT WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...FIRE WEATHER ZONE 301 NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL GRASSLAND...FIRE WEATHER ZONE 302 NORTH LARAMIE RANGE/MEDICINE BOW NF...FIRE WEATHER ZONE 304 SOUTHWEST CARBON AND FIRE WEATHER ZONE 309 SOUTH LARAMIE RANGE/MEDICINE BOW NF. * WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 40 MPH. * RELATIVE HUMIDITY...AS LOW AS 10 PERCENT. * IMPACTS...THE COMBINATION OF WARM TEMPERATURES...LOW HUMIDITIES...AND GUSTY WINDS WILL PRODUCE CONDITIONS FAVORABLE FOR RAPID FIRE GROWTH WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT THE COMBINATION OF STRONG WINDS... LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. WARM AND DRY CONDITIONS COMBINED WITH GUSTY WINDS WILL CREATE THE POTENTIAL FOR RAPID FIRE GROWTH. && $$ WYZ306-310-030900- /O.UPG.KCYS.FW.A.0008.140903T1800Z-140904T0100Z/ /O.NEW.KCYS.FW.W.0012.140903T1800Z-140904T0100Z/ UPPER NORTH PLATTE RIVER BASIN- PLATTE/GOSHEN/CENTRAL AND EASTERN LARAMIE- 655 PM MDT TUE SEP 2 2014 ...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM MDT WEDNESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 306 AND 310... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM NOON TO 7 PM MDT WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...FIRE WEATHER ZONE 306 UPPER NORTH PLATTE RIVER BASIN AND FIRE WEATHER ZONE 310 PLATTE/GOSHEN/CENTRAL AND EASTERN LARAMIE. * WINDS...WEST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. * RELATIVE HUMIDITY...10 TO 15 PERCENT. * IMPACTS...THE COMBINATION OF WARM TEMPERATURES...LOW HUMIDITIES...AND GUSTY WINDS WILL PRODUCE CONDITIONS FAVORABLE FOR RAPID FIRE GROWTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... WARM AND DRY CONDITIONS COMBINED WITH GUSTY WINDS WILL CREATE THE POTENTIAL FOR RAPID FIRE GROWTH. && $$ RUBIN
3 follow-up statements
269 WWUS85 KCYS 030834 RFWCYS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 234 AM MDT WED SEP 3 2014 ...CRITICAL FIRE WEATHER CONDITIONS AGAIN FOR PORTIONS OF SOUTHEAST WYOMING THIS AFTERNOON INTO EVENING... .CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED ONCE AGAIN THIS AFTERNOON INTO EARLY THIS EVENING ACROSS MOST OF SOUTHEAST WYOMING OUTSIDE OF THE MOUNTAINS. AN ELEVATED FIRE WEATHER THREAT WILL EXIST IN THE WESTERN NEBRASKA PANHANDLE. WYZ301-302-304-306-309-310-040100- /O.CON.KCYS.FW.W.0012.140903T1800Z-140904T0100Z/ NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL GRASSLAND-NORTH LARAMIE RANGE/MEDICINE BOW NF-SOUTHWEST CARBON- UPPER NORTH PLATTE RIVER BASIN- SOUTH LARAMIE RANGE/MEDICINE BOW NF- PLATTE/GOSHEN/CENTRAL AND EASTERN LARAMIE- 234 AM MDT WED SEP 3 2014 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 301...302...304...306...309 AND 310... * AFFECTED AREA...FIRE WEATHER ZONE 301 NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL GRASSLAND...FIRE WEATHER ZONE 302 NORTH LARAMIE RANGE/MEDICINE BOW NF...FIRE WEATHER ZONE 304 SOUTHWEST CARBON...FIRE WEATHER ZONE 306 UPPER NORTH PLATTE RIVER BASIN...FIRE WEATHER ZONE 309 SOUTH LARAMIE RANGE/MEDICINE BOW NF AND FIRE WEATHER ZONE 310 PLATTE/GOSHEN/CENTRAL AND EASTERN LARAMIE. * WINDS...WEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITY...AS LOW AS 11 PERCENT. * IMPACTS...THE COMBINATION OF WARM TEMPERATURES...LOW HUMIDITIES...AND GUSTY WINDS WILL PRODUCE CONDITIONS FAVORABLE FOR RAPID FIRE GROWTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... WARM AND DRY CONDITIONS COMBINED WITH GUSTY WINDS WILL CREATE THE POTENTIAL FOR RAPID FIRE GROWTH. BE VERY CAUTIOUS WITH ANY BURNING MATERIALS. && $$
504 WWUS85 KCYS 032131 RFWCYS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 331 PM MDT WED SEP 3 2014 ...CRITICAL FIRE WEATHER CONDITIONS FOR PORTIONS OF SOUTHEAST WYOMING THROUGH EARLY EVENING... .CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE THROUGH EARLY EVENING. AN ELEVATED FIRE WEATHER THREAT EXISTS OVER THE SOUTHERN NEBRASKA PANHANDLE. WYZ301-302-304-306-309-310-040100- /O.CON.KCYS.FW.W.0012.000000T0000Z-140904T0100Z/ NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL GRASSLAND-NORTH LARAMIE RANGE/MEDICINE BOW NF-SOUTHWEST CARBON- UPPER NORTH PLATTE RIVER BASIN- SOUTH LARAMIE RANGE/MEDICINE BOW NF- PLATTE/GOSHEN/CENTRAL AND EASTERN LARAMIE- 331 PM MDT WED SEP 3 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 301... 302...304...306...309 AND 310... * AFFECTED AREA...FIRE WEATHER ZONE 301 NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL GRASSLAND...FIRE WEATHER ZONE 302 NORTH LARAMIE RANGE/MEDICINE BOW NF...FIRE WEATHER ZONE 304 SOUTHWEST CARBON...FIRE WEATHER ZONE 306 UPPER NORTH PLATTE RIVER BASIN...FIRE WEATHER ZONE 309 SOUTH LARAMIE RANGE/MEDICINE BOW NF AND FIRE WEATHER ZONE 310 PLATTE/GOSHEN/CENTRAL AND EASTERN LARAMIE. * WINDS...WEST 10 TO 20 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITY...10 TO 15 PERCENT. * IMPACTS...THE COMBINATION OF WARM TEMPERATURES...LOW HUMIDITIES...AND GUSTY WINDS WILL PRODUCE CONDITIONS FAVORABLE FOR RAPID FIRE GROWTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... WARM AND DRY CONDITIONS COMBINED WITH GUSTY WINDS WILL CREATE THE POTENTIAL FOR RAPID FIRE GROWTH. BE VERY CAUTIOUS WITH ANY BURNING MATERIALS. && $$ HAMMER
092 WWUS85 KCYS 040111 RFWCYS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 711 PM MDT WED SEP 3 2014 ...RED FLAG WARNING EXPIRED AT 700 PM MDT... .HUMIDITIES AND WINDS WILL CONTINUE TO IMPROVE...SO THE RED FLAG WARNING WAS ALLOWED TO EXPIRE AT 700 PM MDT. WYZ301-302-304-306-309-310-040215- /O.EXP.KCYS.FW.W.0012.000000T0000Z-140904T0100Z/ NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL GRASSLAND-NORTH LARAMIE RANGE/MEDICINE BOW NF-SOUTHWEST CARBON- UPPER NORTH PLATTE RIVER BASIN- SOUTH LARAMIE RANGE/MEDICINE BOW NF- PLATTE/GOSHEN/CENTRAL AND EASTERN LARAMIE- 711 PM MDT WED SEP 3 2014 ...RED FLAG WARNING HAS EXPIRED FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 301...302...304...306...309 AND 310... A COLD FRONT WILL PROGRESS THROUGH THE DISTRICT OVERNIGHT... WITH HUMIDITIES RECOVERING AND WINDS BECOMING WEST AND NORTHWEST. $$ RUBIN
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this red flag warning went out at Sep 2, 6:44 PM MDT, 11 minutes earlier.
Area forecast discussion, Sep 2, 6:44 PM MDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
644 PM MDT TUE SEP 2 2014
.SHORT TERM...(THIS EVENING THROUGH THURSDAY NIGHT)
ISSUED AT 420 PM MDT TUE SEP 2 2014
MAIN FORECAST CONCERN OVER THE NEXT FEW DAYS WILL BE THE
CRITICAL FIRE WEATHER CONDITIONS ACROSS THE CWA. IT TOOK A LITTLE
WHILE FOR RH VALUES TO DROP TO CRITICAL LEVELS THIS
AFTERNOON...BUT WE ARE CURRENTLY SEEING A RH OF AROUND 15 PERCENT
IN THE FOOTHILLS OF THE LARAMIE RANGE (FIRE WEATHER ZONES 309 AND
301). RH VALUES ARE GENERALLY 15-20 PERCENT TO THE WEST OF THE
LARAMIE RANGE. WITH GUSTS TO 25-30 MPH THROUGH EARLY
EVENING...THIS CONTINUES TO LOOK LIKE A MARGINAL RED FLAG EVENT
AND WILL KEEP THE WARNINGS GOING. CLOUD COVER THIS AFTERNOON IS
QUITE LIMITED WITH ONLY ISOLATED CUMULUS. SFC MOISTURE IS BETTER
IN SOUTHERLY WINDS JUST TO THE EAST OF THE CWA (DEUEL AND GARDEN
COUNTIES) BUT IT WILL BE TOUGH TO ADVECT THIS MOISTURE WESTWARD.
THE HRRR MODEL ALONG WITH THE OTHER MODELS DO NOT SHOW ANY QPF
OVER THE PANHANDLE TONIGHT SO WILL KEEP SLIGHT CHANE POPS OUT OF
THE FCST.
WEDNESDAY CONTINUES TO LOOK LIKE A MORE CRITICAL FIRE WEATHER DAY
OVER THE REGION. A SHORTWAVE MOVING FROM WASHINGTON INTO MONTANA
WILL INDUCE PRESSURE FALLS OVER WESTERN SOUTH DAKOTA WHICH
STRENGTHENS THE PRESSURE GRADIENT OVER ESPECIALLY SOUTHEAST WY.
MOS GUIDANCE SHOWS WINDS ABOUT 5 KTS HIGHER THAN THIS AFTN ALONG
WITH AN ADDITIONAL 5 DEGREES OF WARMING. THE FIRE WEATHER WATCH
FOR TOMORROW AFTN INCLUDES TWO ZONES (310 AND 306) THAT ARE NOT
INCLUDED IN TODAYS RED FLAG WARNING. THIS LOOKS GOOD SINCE BOTH
THESE ZONES WERE CLOSE TO HITTING THE CRITERIA TODAY AND
CONDITIONS WILL BE DRIER AND MORE BREEZY TOMORROW. THE DEEP
SOUTHWESTERLY FLOW WILL RESULT IN A VERY WARM DAY WITH HIGHS
RISING INTO THE UPPER 80S TO MID 90S ACROSS THE PLAINS. THIS COULD
BE ONE OF THE WARMEST DAYS FOR THE REST OF THE YEAR SINCE A COLD
FRONTAL PASSAGE IS STILL PROGGED FOR THURS MORNING. TEMPS WILL
DROP CLOSE TO 20 DEGREES ON THURS. STILL NO GOOD CHANCE OF PRECIP
THROUGH AT LEAST THURS EVENING. COULD BE ISOLATED SHOWERS
DEVELOPING BY THURS NIGHT ALTHOUGH THE MODEL TREND HAS BEEN TO
SHIFT THE MORE WIDESPREAD RAIN WELL TO THE SOUTH OVER NORTHWEST KS.
.LONG TERM...(FRIDAY THROUGH MONDAY NIGHT)
ISSUED AT 420 PM MDT TUE SEP 2 2014
MODELS ARE IN FAIR AGREEMENT WITH THE MEDIUM RANGE PERIOD SHOWING A
PERSISTENT QUASI-ZONAL PATTERN OVER THE CENTRAL CONUS. TEMPERATURES
WILL START OFF BELOW AVERAGE ON FRIDAY IN THE POST FRONTAL
AIRMASS...WITH THE SFC HIGH SLIDING TO THE SOUTHEAST ACROSS THE
CENTRAL PLAINS. SFC WINDS ACROSS THE HIGH PLAINS WILL BE OUT OF THE
SOUTHEAST AS THE SFC HIGH SLIDES SOUTHEAST...WITH CONVECTION
DEVELOPING OVER THE MOUNTAINS IN THE LATE AFTERNOON IN THIS LLVL
UPSLOPE REGIME. SHOULD STAY FAIRLY CAPPED ACROSS THE PLAINS WITHIN
THE COOLER AIRMASS...BUT CANT RULE OUT SHOWERS/WEAK TSTORMS
MAINTAINING AS THEY MOVE OFF THE MOUNTAINS AS A 70 KT JET AND
SHORTWAVE ENERGY WILL BE MOVING OVERHEAD AT THIS TIME. SATURDAY
LOOKS VERY SIMILAR ALBEIT WITH WEAKER UPSLOPE FLOW AND SLIGHTLY
WARMER TEMPS/HIGH INSTABILITY. SUNDAY AND MONDAY COULD SEE A BIT
MORE SUBTROPICAL MOISTURE ADVECT UP FROM THE SOUTHWEST AS A TROUGH
DIGS ALONG THE WEST COAST AND MOVES ACROSS THE GREAT BASIN. THE
DEEPEST MOISTURE LOOKS TO REMAIN TO OUR SOUTH...BUT CAN SEE SOME OF
THIS MOISTURE MAKING IT UP TO SOUTHERN PORTIONS OF THE CWA SO WILL
MAINTAIN AT LEAST SLIGHT CHANCE POPS FOR MUCH OF THE CWA. TEMPS WILL
INCREASE BACK TO MORE NORMAL VALUES FOR THIS TIME OF YEAR BY MONDAY
AS THE UPPER TROUGH DEEPENS AND A WARM AIR ADVECTION PATTERN
DEVELOPS OVER THE ROCKIES.
&&
.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY AFTERNOON)
ISSUED AT 644 PM MDT TUE SEP 2 2014
VFR CONDITIONS TO PREVAIL THRU THE PERIOD. WINDS WILL SUBSIDE
AROUND 02Z...BUT BECOME GUSTY AFTER 16Z WEDNESDAY.
&&
.FIRE WEATHER...
ISSUED AT 420 PM MDT TUE SEP 2 2014
RELATIVE HUMIDITY VALUES HAVE DROPPED TO AROUND 15 PERCENT THIS
AFTERNOON OVER LOWER ELEVATIONS OF SOUTHEAST WYOMING. IN
ADDITION...WEST AND SOUTHWEST WINDS HAVE BEEN GUSTING TO 20-30
MPH. A RED FLAG WARNING REMAINS IN EFFECT THROUGH EARLY THIS
EVENING OVER PORTIONS OF SOUTHEAST WYOMING. TEMPERATURES WILL WARM
ON WEDNESDAY AND WINDS WILL BE MORE BREEZY DURING THE AFTERNOON
DUE TO A STRENGTHENING PRESSURE GRADIENT. THUS...EXPECT CRITICAL
FIRE WEATHER CONDITIONS TO BE MORE WIDESPREAD OVER SOUTHEAST
WYOMING AND FIRE WEATHER WATCHES ARE IN EFFECT. AN ELEVATED FIRE
WEATHER THREAT IS PREDICTED OVER THE WESTERN NEBRASKA PANHANDLE
DUE TO HUMIDITY VALUES FALLING TO 15-20 PERCENT AND WIND GUSTS OF
20-25 MPH DURING THE AFTERNOON. A COLD FRONT ON THURSDAY MORNING
WILL PUSH ACROSS THE AREA WITH MUCH COOLER TEMPERATURES FOR
THURSDAY AND INTO THE WEEKEND.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
EVENING FOR WYZ301-302-304-306-309-310.
RED FLAG WARNING UNTIL 7 PM MDT THIS EVENING FOR WYZ301-302-304-
309.
NE...NONE.
&&
SHORT TERM...FINCH
LONG TERM...RJM
AVIATION...HAHN
FIRE WEATHER...FINCHHazardous weather outlook, Sep 2, 11:47 AM MDT, 7 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1147 AM MDT TUE SEP 2 2014 WYZ101>119-031800- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 1147 AM MDT TUE SEP 2 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS FRIDAY THROUGH SUNDAY DURING THE AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-031800- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 1147 AM MDT TUE SEP 2 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE FINCH
Nearby
Red Flag Warnings in Wyoming, 2014Every red flag warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.